Has anyone found a solution to hair loss/thinning on Femara? I have been on it 5 years with 5 more to go and at this rate will be bald soon

Has anyone found a solution to hair loss/thinning on Femara? I have been on it 5 years with 5 more to go and at this rate will be bald soon

A MyBCTeam Member said:

Those straightening treatments cost a fortune. I had it done once in my old hair then bought the product myself on amazon and started doing it myself. If you want your curls back wash your hair a few times with a clarifying shampoo. It will get the straightener out of your hair. Look up ‘hidden crown’. They are partial hair pieces that help women with thinning hair. It’s not like wearing a full heavy wig. But they look amazing and it might help you feel better about yourself. 😘

posted 5 months ago
A MyBCTeam Member said:

I have just started year 6 of 10 on Femara and have often wondered if I was losing more hair than usual from the shower drain......don't like to hear that it is hair loss but must be! My hair grew back thinner than before but I am happy with it, as long as I still have it!

posted about 1 month ago
A MyBCTeam Member said:

About a month before I finished chemo I started using minoxidil. My hair came in fast and thick. I had read an article on it about it helping chemo patients. Im sure it would help you. If you try it get the women’s minoxidil that is a liquid and goes on with a medicine dropper. Its easy to put directly on
Your scalp. I think the foam dries out the rest of your hair

posted 6 months ago
A MyBCTeam Member said:

Hey, Teresa, it’s just emotionally devastating to be losing my hair again. My profile pic is obviously many years ago...too humiliated to post a current one. My facebook newsfeed is filled with expensive products that I doubt work. I have an appointment in a couple of weeks with a dermatologist who has hair loss as one of his specialties but no idea if he will have a solution. For now doing collagen and biotin and not seeing results. Hair has always been curly but just paid way too much to have it straightened because that seems to cover thinning areas better...but I miss my curls. Stupid cancer

posted 5 months ago
A MyBCTeam Member said:

I’m taking kisqali and letrazole and my hair is thinning as well. It’s not growing in length either. It’s distressing. I see all kinds of hair growth products on the market but I’m not sold that any work. If you find a product or treatment that works please let me know. I thought of trying one called Nutrafol and another called Dr. something? They both are rather expensive so have yet to make a decision.

posted 6 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in